A 29-year-old male asked about a 55-year-old male:
My father, a diabetic patient & now undergone dialysis having needle sensation if on his chest skin.can u explain about it & how to cure it?
1 doctor answer • 1 doctor weighed in
Dermatology 44 years experience
Unfortunately: Unfortunately when you have kidney disease and need dialysis your skin does not work correctly. You can have a secondary dermatitis and unusual skin sensations. Please see your dermatologist for evaluation and to discuss treatment options.
5.1k viewsAnswered >2 years ago
Last updated Jun 11, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.